Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 63, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Sep 15, 2013, 1:11 PM EDT for Broward County, Collier County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2013, 1:11 PM EDT (17:11 UTC)
- Expired
- Sep 15, 2013, 1:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Collier County, FL
The radar
The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3060 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
633 WUUS52 KMFL 151711 SVRMFL FLC011-021-151745- /O.NEW.KMFL.SV.W.0063.130915T1711Z-130915T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 111 PM EDT SUN SEP 15 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. EAST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 145 PM EDT * AT 110 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA...AND MOVING WEST AT 15 MPH. * THE STORM WILL AFFECT... MICCOSUKEE SERVICE PLAZA... COLLIER/BROWARD LINE AND ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 2607 8104 2625 8096 2612 8072 2605 8076 TIME...MOT...LOC 1711Z 112DEG 15KT 2611 8081 $$ KONARIK
1 follow-up statement
807 WWUS52 KMFL 151735 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 135 PM EDT SUN SEP 15 2013 FLC011-021-151746- /O.EXP.KMFL.SV.W.0063.000000T0000Z-130915T1745Z/ BROWARD FL-COLLIER FL- 135 PM EDT SUN SEP 15 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIER AND WEST CENTRAL BROWARD COUNTIES WILL EXPIRE AT 145 PM EDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS WEAKENED. THUS THE THUNDERSTORM WARNING WILL EXPIRE AT 145 PM EDT. LAT...LON 2607 8104 2625 8096 2612 8072 2605 8076 TIME...MOT...LOC 1736Z 112DEG 15KT 2615 8092 $$ KONARIK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 9:39 AM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Sep 15, 9:39 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 939 AM EDT SUN SEP 15 2013 .UPDATE... POPS HAVE BEEN ADJUSTED BASED ON RECENT RADAR TRENDS AND 6Z GUIDANCE...OTHERWISE NO CHANGES TO FORECAST. 12Z SOUNDING DEPICTS INCREASINGLY MOIST ATMOSPHERE...WITH PWATS ABOVE 2 INCHES. STORM MOTION SHOULD BE 10-15 MPH DUE TO STRONGER EASTERLY FLOW...AND THIS SHOULD MINIMIZE FLOOD/HEAVY RAINFALL POTENTIAL. MODIFIED SOUNDING INDICATED NON-SEVERE DOWNBURSTS THREAT THIS AFTERNOON WHERE LOW-LEVELS ARENT RAIN-COOLED...BUT MAIN THREAT WITH CONVECTION WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING. && .PREV DISCUSSION... /ISSUED 746 AM EDT SUN SEP 15 2013/ AVIATION... MODERATE EASTERLY FLOW WILL PREVAIL ACROSS THE REGION TODAY. DEEPER TROPICAL MOISTURE IS EXPECTED TO ENTER THE REGION WITH INCREASING CHANCES OF SHOWERS/THUNDERSTORMS. ALL TERMINALS ASSIGNED VCTS IN 17Z-18Z TIME FRAME. THE WEST COAST SEA BREEZE WILL LIKELY NOT FORM THIS AFTERNOON. MAINLY VFR CONDITIONS SHOULD PREVAIL THROUGH MID-MORNING HOURS. BY EARLY AFTERNOON BRIEF PERIODS OF SUB-VFR CONDITIONS ARE POSSIBLE WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS. 60 PREV DISCUSSION... /ISSUED 437 AM EDT SUN SEP 15 2013/ .RETURN TO WETTER CONDITIONS... DISCUSSION... TODAY THROUGH TUESDAY...AFTER A RATHER DRY LAST COUPLE OF DAYS, SOUTH FLORIDA WILL RETURN TO A MORE TYPICAL MID-SEPTEMBER PATTERN. SHOWERS AND THUNDERSTORMS WHICH HAVE BEEN MAINLY OVER THE WATERS OVERNIGHT BUT AFFECTED PARTS OF BROWARD AND PALM BEACH COUNTIES EARLIER IS A SIGN THAT THE ATMOSPHERE IS MOISTENING ACROSS THE AREA. THIS IS LARGELY A RESULT OF THE WESTERN ATLANTIC MID-LEVEL HIGH PRESSURE SHIFTING NORTH AND OPENING UP A FLOW OF DEEP TROPICAL MOISTURE FROM THE CARIBBEAN. PRECIPITABLE WATER VALUES WILL BE AROUND 2 INCHES FOR THE NEXT FEW DAYS. AT THE SAME TIME, AN UPPER LEVEL TROUGH WILL DIG SOUTH OVER THE EASTERN GULF OF MEXICO, WITH DIVERGENCE ALOFT ENHANCING THE DEVELOPING OF SHOWERS AND THUNDERSTORMS. LOW LEVEL FLOW WILL REMAIN EASTERLY AND INCREASE SLIGHTLY AS CONTINENTAL HIGH PRESSURE OVER THE EASTERN U.S. SEABOARD KEEPS A CONSISTENT PRESSURE GRADIENT ACROSS THE AREA. ALL THIS POINTS TO POPS RANGING FROM 40/50 TODAY TO AS HIGH AS 60 PERCENT MONDAY AND TUESDAY. WITH THE PREDOMINANTLY EAST FLOW, DIURNAL PATTERN OF INTERIOR/WEST ACTIVITY IN THE AFTERNOON AND EVENING AND NIGHT AND MORNING OVER THE EASTERN AREAS WILL BE IN PLAY, HOWEVER WITH THE MOIST AND UNSTABLE CONDITIONS, SHOWERS AND THUNDERSTORMS WILL BE AROUND PRETTY MUCH ANY TIME, ESPECIALLY EAST COAST AREAS. SLIGHTLY COOLER MID-LEVEL TEMPERATURES TODAY AND MONDAY MAY LEAD TO A SLIGHTLY HIGHER RISK OF STRONG STORMS, ESPECIALLY INTERIOR AND WESTERN SECTIONS. ALSO, SOME MINOR FLOODING POSSIBLE DUE TO THE HIGH MOISTURE CONTENT. TUESDAY NIGHT-NEXT WEEKEND...MODELS SHOW MID LEVEL HIGH PRESSURE OVER THE CENTRAL GULF STATES, LEADING TO MORE OF A NORTHWEST FLOW ALOFT IN COMBINATION WITH CONTINUED E/NE LOW LEVEL WINDS. EARLIER RUNS OF THE ECMWF WERE SHOWING A MID-LEVEL LOW CUTTING OFF OVER THE EASTERN GULF OF MEXICO, BUT THE LATEST RUN OF THE ECMWF HAS BACKED OFF FROM THAT SOLUTION AND IS SIMILAR TO THE GFS IN SHOWING A WEAK TROUGH OVER THE SE GULF AND STRAITS OF FLORIDA. THE NORTHWEST FLOW ALOFT WILL INTRODUCE SLIGHTLY DRIER AIR WHICH WOULD BRING POPS BACK DOWN TO THE 30/40 PERCENT RANGE FOR THE LATTER PART OF THE WEEK INTO NEXT WEEKEND. NOT A DRY FORECAST, BUT PROBABLY NOT AS WET AS THE FIRST PART OF THE WEEK. TEMPERATURES THROUGH THE FORECAST PERIOD WILL SHOW LITTLE CHANGE AS CONTINENTAL AIR REMAINS WELL TO OUR NORTH, WITH PERHAPS SLIGHTLY COOLER MAX TEMPS EARLY THIS WEEK DUE TO INCREASED CLOUD COVER. MARINE... EAST WINDS WILL BE AT MODERATE LEVELS THROUGH TUESDAY, THEN SLOWLY DECREASE DURING THE MIDDLE TO LATTER PART OF THE WEEK. SIGNIFICANT WAVE HEIGHTS ARE FORECAST TO BUILD TO AROUND 3 FEET OVER THE GULF STREAM AS WELL AS THE OUTER GULF OF MEXICO WATERS. MAIN THREAT TO BOATERS WILL BE THE LOCALLY ROUGH CONDITIONS IN AND NEAR ANY SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 90 78 89 77 / 50 30 60 40 FORT LAUDERDALE 89 79 89 78 / 50 30 60 40 MIAMI 90 78 89 77 / 40 30 60 40 NAPLES 91 75 90 76 / 50 30 60 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...23/SK AVIATION/RADAR...60/BD
Hazardous weather outlook, Sep 15, 11:17 AM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1117 AM EDT SUN SEP 15 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 160630- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1117 AM EDT SUN SEP 15 2013 ...THUNDERSTORMS WITH GUSTY WINDS POSSIBLE... ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA. THE MAIN THREAT WILL BE OCCASIONAL TO FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. RIP CURRENTS: EAST WINDS OF 10 TO 15 MPH WILL LEAD TO A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES TODAY. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ON SOUTH FLORIDA WATERS. WIND: THE STRONGEST STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. FLOODING: MINOR FLOODING OF LOW LYING, URBAN AND POORLY DRAINED AREAS IS POSSIBLE THIS AFTERNOON, MAINLY OVER THE WESTERN HALF OF THE PENINSULA. TEMPERATURES: HIGHEST HEAT INDEX VALUES WILL REACH 100 DEGREES OR SLIGHTLY HIGHER OVER AREAS AWAY FROM THE EAST COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGHOUT THE UPCOMING WEEK, WITH THE HIGHEST CHANCES FOR STORMS MONDAY AND TUESDAY. THE MAIN THREATS WILL BE OCCASIONAL TO FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO MINOR FLOODING. THE RIP CURRENT RISK WILL CONTINUE ALONG THE ATLANTIC BEACHES THROUGH MID-WEEK AS EAST WINDS CONTINUE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Sep 15, 12:31 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1231 PM EDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST 2 W LITTLE HAVANA 25.77N 80.25W
09/15/2013 M58 MPH MIAMI-DADE FL PUBLIC
A MEMBER OF THE PUBLIC MEASURED A 58 MPH WIND GUST NEAR
THE INTERSECTION OF W FLAGLER ST AND SW 32ND AVE. REPORT
RELAYED VIA SOCIAL MEDIA.
&&
EVENT NUMBER MFL1300194
ROSSLocal storm report, Sep 15, 12:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1242 PM EDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM MARINE TSTM WIND 2 S VIRGINIA KEY 25.73N 80.16W
09/15/2013 M49 MPH AMZ630 FL MESONET
WEATHERFLOW MESONET SITE ID BISCAYNE RECORDED A
SOUTHEAST WIND GUST OF 43 KTS...OR 49 MPH...AT 1149 AM
EDT.
&&
EVENT NUMBER MFL1300195
ROSSLocal storm report, Sep 15, 12:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1254 PM EDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLOOD 1 WNW PORT OF MIAMI 25.79N 80.19W
09/15/2013 MIAMI-DADE FL BROADCAST MEDIA
FLOODING REPORTED INTERSTATE 395 AT EXIT 2.
&&
EVENT NUMBER MFL1300196
KONARIKLocal storm report, Sep 15, 12:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1256 PM EDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM MARINE TSTM WIND 3 WNW KEY BISCAYNE 25.71N 80.21W
09/15/2013 M43 MPH AMZ630 FL MESONET
WEATHERFLOW MESONET SITE DINNER KEY LIGHT 1 REPORTED AN
EAST WIND GUST OF 37 KTS...OR 43 MPH...AT 1135 AM EDT.
&&
EVENT NUMBER MFL1300197
ROSSSpecial weather statement, Sep 15, 12:59 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1259 PM EDT SUN SEP 15 2013
FLZ066-069>071-073-075-174-151800-
COASTAL COLLIER COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL HENDRY FL
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL
1259 PM EDT SUN SEP 15 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
BROWARD COUNTY...WESTERN MIAMI-DADE COUNTY...SOUTHERN HENDRY
COUNTY...SOUTHEASTERN COLLIER COUNTY...NORTHERN MAINLAND MONROE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 200 PM EDT
* AT 1257 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTH OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 6 MILES
NORTHEAST OF FORTYMILE BEND TO 6 MILES NORTHWEST OF ROYAL PALM
RANGER STATION...AND MOVING WEST AT 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
SHARK VALLEY OBS TOWER...
FORTYMILE BEND...
DADE-COLLIER TRAINING AIRPORT...
MICCOSUKEE SERVICE PLAZA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
LOOP ROAD EE CENTER...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2537 8055 2554 8120 2555 8120 2555 8122
2555 8123 2571 8125 2573 8122 2576 8125
2597 8128 2628 8120 2610 8057 2578 8065
TIME...MOT...LOC 1659Z 109DEG 22KT 2611 8065 2581 8075
2547 8067
60Local storm report, Sep 15, 1:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
106 PM EDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM MARINE TSTM WIND 8 SSE KEY BISCAYNE 25.59N 80.10W
09/15/2013 M59 MPH AMZ651 FL C-MAN STATION
FOWEY ROCKS C-MAN STATION RECORDED AN EAST WIND GUST OF
51 KTS...OR 59 MPH...AT 1138 AM EDT. NOTE... THIS
ANEMOMETER IS AT AN ELEVATION OF 144 FEET...OR 43.9
METERS...ABOVE SEA LEVEL.
&&
EVENT NUMBER MFL1300198
ROSSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 10:11 AM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Sep 15, 10:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Sep 15, 10:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| Sep 15, 11:05 AM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Sep 15, 11:13 AM EDT | Special Marine Warning | MFL | 62 min | |
| Sep 15, 11:18 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Sep 15, 11:25 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 65 min |
| Sep 15, 11:40 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Sep 15, 11:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| Sep 15, 12:16 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
| Sep 15, 12:16 PM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 44 min |
| Sep 15, 12:59 PM EDT | Special Weather Statement | MFL | Monroe | 61 min |
| Sep 15, 1:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Sep 15, 1:12 PM EDT | Special Weather Statement | MFL | Collier | 63 min |
| Sep 15, 1:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Sep 15, 1:45 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Sep 15, 2:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Sep 15, 2:09 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Sep 15, 2:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Sep 15, 2:43 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Sep 15, 6:08 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Sep 15, 6:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.